# SDR MWEA98821

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 59141215
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN UPPER FORWARD CORNER PASSENGER DOOR PAN.  MTC FABRICATED AND INSTALLED REPAIR DOUBLERS.
